Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » Plan B

 - UBBFriend: Email this page to someone!    
Author Topic: Plan B
ChicaCherryCola
Activist
Member # 13459

Icon 5 posted      Profile for ChicaCherryCola     Send New Private Message       Edit/Delete Post 
Hi!

Last week after my slip up. . .I went and got Plan B! The slip up was Wednesday night. . and the Plan B was taken the next day. . Thursday! Its been a week. . i've felt miserable for about a week now. . and i have this nagging headache and sensitivity to alot of things that are killing me! I made a doctors appointment for tomorrow. . could there be any connection. . does this possibly signify pregnancy?

Posts: 64 | Registered: Jun 2003  |  IP: Logged | Report this post to a Moderator
dailicious
Scarleteen Volunteer
Member # 22471

Icon 1 posted      Profile for dailicious     Send New Private Message       Edit/Delete Post 
EC can definitely send your body for a loop, so it could have something to do with you feeling poorly, or it could be the mix of stress and the dose of EC and a bug are bringing you down.

It's highly unlikely if you took the EC that soon after your risk that you would have become pregnant, and it's even more unlikely initial conception would cause you to feel so crummy.

--------------------
Jean
aka dailicious
Scarleteen Volunteer
Love us? Want to keep us in your lives and hearts? Give what you can!

Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
ChicaCherryCola
Activist
Member # 13459

Icon 5 posted      Profile for ChicaCherryCola     Send New Private Message       Edit/Delete Post 
Quick follow up:

is it normal to have bleeding after taking Plan B. I am bleeding like I have my period and I'm also cramping!

Thanks!

Posts: 64 | Registered: Jun 2003  |  IP: Logged | Report this post to a Moderator
-Jill
Scarleteen Volunteer
Member # 5375

Icon 1 posted      Profile for -Jill     Send New Private Message       Edit/Delete Post 
Yep, ec can throw your menstrual cycle off a bit. Sounds like typical side effects. [Smile]
Posts: 3641 | From: Truckee, CA, US | Registered: Sep 2001  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3